# SDR WX0A2022091474241

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 52,647 hours, 37,223 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 866703
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY SYST BITE TEST GIVES MESSAGE EPSU BATT AFT L / R&R BATTERY FOR EPSU 13WL IAW AMM 33-51-38 PB 401 CONF 00"
